# SDR CA970530005

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1A175*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 1,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. LEADING EDGES OF PROPELLER BLADES FOUND WITH SPRAY CUTS.
